Now showing items 1-2 of 2

    • Equivalents to Ekeland’s variational principle in uniform spaces 

      Hamel AH (Elsevier, 2005)
      A minimal element theorem on sequentially complete uniform spaces is presented that generalizes earlier results of [Pacific J. Math. 55(2) (1974) 335–341; Proc. Amer. Math. Soc. 108(3) (1990) 707–714]. Two more equivalent ...
    • A Minimal Point Theorem in Uniform Spaces 

      Hamel AH; Löhne A (Kluwer Academic Publishers, 2003)
      We present a minimal point theorem in a product space X × Y , X being a separated uniform space, Y a topological vector space under the weakest assumptions up to now. We state Ekeland’s variational prin- ciple and ...